Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


can switching from sustiva to another medication help?
Dec 9, 2009

atripla rendered me impotent, i learned that sustive could be the culprit. can switching to another medication resolve this problem?

Response from Dr. Henry

Occasionally Atripla (most often the efavirenz when that occurs) can directly cause impotence. In the absences of other contributing factors (stress, depression, other drugs such as antidepressants, low testosterone levels, diabetes)a trial on an alternative regimen (such as a boosted-PI or raltegravir based regimen) depending on treatment/resistance history or a careful trial using a drug such as Viagra, Cialis, or Levitra is worth discussing. KH



Previous
weak and non-lasting erection
Next
post pep fears

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement